# SDR C1HA200682005

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1030-1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1030-1090 LBL 24 CABIN SEAT TRACK O/B UPPER FLANGE IS CORRODED.  REMOVED AND REPLACED SEAT TRACK LBL 24 BS 950-1090 WITH BAC 1520-792, DIM 129.5 INCH IAW 727 SRM 53-10-5 FIG 1.
